Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An axiomatic basis for plane geometry


Author: Stewart S. Cairns
Journal: Trans. Amer. Math. Soc. 35 (1933), 234-244
MSC: Primary 51M05
MathSciNet review: 1501680
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M05

Retrieve articles in all journals with MSC: 51M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501680-2
PII: S 0002-9947(1933)1501680-2
Article copyright: © Copyright 1933 American Mathematical Society